# SDR USAA990779

- Difficulty date: July 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N338US
- Make and model: Boeing 737301
- Aircraft serial: 23234
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie Clip
- Condition: Cracked
- Location: Bs 616
- Part time: 38,294 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q3 CHECK, FOUND TIE CLIP CRACKED IN HALF.  ALSO, FOUND STRINGER CRACKED BELOW CLIP LOCATION, STATION 616, S-4L.  INSTALLED STRINGER DOUBLER PER SRM 53-00-03 FIG 204 AND FABRICATED TIE CLIP AND INSTALLED PER SRM 51-10-1.  (M)
